Fractional integration associated to higher order elliptic operators

Donggao Deng*, Ming Xu, Lixin Yan

*Corresponding author for this work

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    The authors prove the Hardy-Littlewood-Sobolev theorems for generalized fractional integrals L-α/2 for 0 < α < n/m, where L is a complex elliptic operator of arbitrary order 2m on ℝn.

    Original languageEnglish
    Pages (from-to)229-238
    Number of pages10
    JournalChinese Annals of Mathematics. Series B
    Volume26
    Issue number2
    DOIs
    Publication statusPublished - 2005

    Keywords

    • Fractional integrals
    • Hardy-Littlewood-Sobolev theorem
    • Higher order elliptic operator

    Fingerprint Dive into the research topics of 'Fractional integration associated to higher order elliptic operators'. Together they form a unique fingerprint.

    Cite this